Well-posedness of mixed problems for multidimensional hyperbolic equations with wave operator
AbstractWe establish the unique solvability and obtain the explicit expression for the classical solution of the mixed problem for multidimensional hyperbolic equations with wave operator.
How to Cite
AldashevS. A. “Well-Posedness of Mixed Problems for Multidimensional Hyperbolic Equations with wave Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 7, July 2017, pp. 992-9, http://umj.imath.kiev.ua/index.php/umj/article/view/1752.